Skip to content
SUQQ
Children's Pain Reliever Liquid, Bubble Gum Flavor, Acetaminophen 160 mg/5 mL, Effective Pain Relief/Fever Reducer for Kids Ages 2-11, 4 Oz
1 / 7 Hover to zoom

GOODSENSE

Children's Pain Reliever Liquid, Bubble Gum Flavor, Acetaminophen 160 mg/5 mL, Effective Pain Relief/Fever Reducer for Kids Ages 2-11, 4 Oz

SKU: Z465AAAC2AD19CBBB2488Z

4.6(11)
209+ sold
AED 48.45

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: This product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. (mL = milliliter). Find right dose on chart below. If possible, use weight to dose; otherwise, use age. Remove the child protective cap and squeeze your child’s dose into the dosing cup. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Weight (lb); Age (yr): Dose (mL)*. under 24; under 2 years: ask a doctor. 24-35; 2-3 years: 5 mL. 36-47; 4-5 years: 7.5 mL. 48-59; 6-8 years: 10 mL. 60-71; 9-10 years: 12.5 mL. 72-95; 11 years: 15 mL. *or as directed by a doctor. Attention: use only enclosed dosing cup specifically designed for use with this product. Do not use any other dosing device. Special Feature: Fast-Acting Ingredients: Active ingredient (in each 5 mL), Purpose: Acetaminophen 160 mg, Pain reliever/fever reducer. Inactive ingredients: anhydrous citric acid, butylparaben, calcium sulfate, carrageenan, D&C red #33, FD&C red #40, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate • Effective Pain Relief: Provides relief from minor aches and pains, including headaches, toothaches, and sore throats. • Child-Friendly Flavor: Bubble gum flavor designed to be pleasant-tasting for children. • Formula: Works quickly to provide comfort and relief. Helps reduce fever effectively. • Acetaminophen: Contains 160 mg of acetaminophen per 5 mL, a trusted pain reliever and fever reducer. Use only as directed. • Dosage Instructions: See product package for full dosing information.

Frequently bought together

Children's Pain Reliever Liquid, Bubble Gum Flavor, Acetaminophen 160 mg/5 mL, Effective Pain Relief/Fever Reducer for Kids Ages 2-11, 4 Oz

AED 48.45

Medicated Cooling Pads

AED 45.54

Lemon And Eucalyptus Essential Oil 30ml

AED 53.45

Total for 3 items

AED 147.44

More from GOODSENSE

Similar items

You May Also Like

AED 48.45